# SDR CALA2022092602499

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323053720001
- Condition: Corroded
- Location: Fr28/Str41-42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH FR28 BETWEEN STRINGER 41R-42R CLEAT HAS CORROSION. GENERATED AT HAECO LCQ PER NR 9290368 (30368) BY V919150. {A 3NB-05-3-6013} REMOVED AND REPLACED CLEAT IN FWD CARGO PIT FR28
